Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Effect of pain killer on creatinine level

Hello, My mothers Creatinine level was 1.6 when we checked 8 months back. due to chronic neck problem the doctor gave her severe pain killer(Movon Tablet). when we cheked the blood Test the creatinine level increased to 6.2. when we consult the Nephroligist , he said this is because of the Pain killer.will the Creatinine level will come? down
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
This looks like kidney failure she has to be checked immidiately she needs dialysis immidiately but this might not be permanent
Answered: Fri, 8 Jul 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Drugs given for long time are known to cause damage to the kidneys.If the drugs were discontinued after short period you can not blame the drug.Please look for other reasons like blood pressure,diabetes etc.The creatinine level is very high,take regular treatment and it will come down gradually.Please keep regular follow up with your doctor.
wishing her good health.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor